# SDR 00FDEA00081

- Difficulty date: February 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46992
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

00-46 - CAB PRESS RELIEF OPEN LIGHT ILLUMINATED.  RAN RED TABS.  REMOVED INSULATION MATERIAL FROM UPPER FWD POSITIVE VALVE.  PERF ADJUST TEST PER DC10-30 MM 21-34-01-2, CK GOOD.  OK FOR SERVICE.
